TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
12345678 Offline
Member
Welcome me, I'm new!
*
 
12345678's Avatar
 
Name: matt (matthew)
Gender: Male

Posts: 5
Join Date: May 5th 2013

Exclamation PLEASE READ IMPORTANT - August 2nd 2014, 01:54 AM

DO NOT USE OXY acne treatment!! It made my acne WORSE, this shit doesn't work at ALL, it doesn't get rid of acne, I still get pimples, I even get MORE pimples and blackheads and it makes my face all greasy feeling, this stuff is an absolute waste of money and waste of time and complete fucking shit and makes your acne worse and makes your skin worse, don't waste your money!

Last edited by Eternal; August 2nd 2014 at 06:32 AM. Reason: Added trigger prefix.
   
  (#2 (permalink)) Old
emma01 Offline
Member
I've been here a while
********
 
emma01's Avatar
 
Name: Emma
Age: 25
Gender: Female

Posts: 1,386
Join Date: October 5th 2009

Re: PLEASE READ IMPORTANT - August 2nd 2014, 10:02 AM

Just be aware most acne medications make it worse before it gets better. A LOT of people have had experience with this. My advice would be to keep going at least for a month or two.
The appearing worsening of acne is actually the medication speeding up the formation and clearing of the acne, so when not on medication it would still all come up but just slower so it would appear better, but the medication can't prevent whats already there, so all the forming pimples etc have to appear before they can be cleared and further ones prevented It will clear it I am sure!
   
  (#3 (permalink)) Old
bloggerprincess Offline
Member
Welcome me, I'm new!
*
 
bloggerprincess's Avatar
 

Posts: 10
Join Date: August 12th 2014

Re: PLEASE READ IMPORTANT - August 30th 2014, 08:05 AM

Never tried oxy, don't plan on trying it any time soon haha.
   
  (#4 (permalink)) Old
Hypothesis. Offline
Not significant.

TeenHelp Veteran
*************
 
Hypothesis.'s Avatar
 
Name: Dez
Age: 23
Gender: They/them.
Location: Connecticut, USA

Posts: 19,452
Blog Entries: 139
Join Date: November 16th 2010

Re: PLEASE READ IMPORTANT - August 30th 2014, 09:14 PM

For me, it wasn't that OXY didn't work, it was just that it made my skin exceptionally dry to the point where it actually hurt. But remember that different things do work for different people!


   
Closed Thread

Bookmarks

Tags
important, read

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.